# SDR DALA2024022102453

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 57-57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: DENT EXTERNAL SKIN LOCATED FROM FR57 TO FR58 BETWEEN STR26 AND STR27 LH SIDE LOWER FUSELAGE. C/A: EVALUATED DENT LOCATED ON EXTERNAL SKIN FROM FR57 TO FR58 BETWEEN STR26 AND STR27 LH SIDE LOWER FUSELAGE AND FOUND WITHIN LIMITS AS PER A320 SRM 53-00-11-283-005 PARAGRAPH 2A(1) FIGURE 002 SHEET 1 TO 3. NOMINAL THICKNESS IS: 0.047 IN AS PER A320 SRM 53-41-11-44B FIGURE 044 SHEET 1. MEASURES ARE: X=2.190 IN, Y= 1.890 IN, D= 0.007 IN, A= 1.815 IN. PERFORMED DETAIL VISUAL INSPECTION ON ADJACENT AREA OF DENT AND NOT FOUND ADDITIONAL DAMAGE AS PER AIRBUS NTM 51-90-00. TOOL USED: DIGITAL CALIPER P/N: 500-196 -30 S/N: A21334230 DUE 12-MAY-24; DEPTH GAUGE P/N: 8645A12 S/N: 72357 DUE DATE: 24-FEB-24. THIS REPAIR IS CATEGORY B.RECHECK IS REQUIRED, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000 FC/120000 FH AS PER A320 SRM 53-00-11-205-050 PARAGRAPH 2A(2) TABLE 001. DECAL MONITOR STABLISHED. SEE LOG PAGE# 0209280 JOB COMPLETE. (LP: 0209181)
